Skip to main content

Publications

Copyright Notice: Any articles made available for download are for personal use only. Any other use requires prior permission of the author and the copyright holder.

| 2021 | 2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2000 |

2021

2020

2019

2018

2017

2016

2015

2014

2013

2012

  • Bueno De Andrade J. (2012) The mean value of L(½, χ) in the hyperelliptic ensemble, Journal of Number Theory.
  • ANDRADE J. (2012) A NOTE ON THE MEAN VALUE OF L-FUNCTIONS IN FUNCTION FIELDS, International Journal of Number Theory, volume 08, no. 07, pages 1725-1740, DOI:10.1142/s1793042112500996.
  • Saidi M. (2012) Fake liftings of Galois covers between smooth curves, Galois-Teichmuller theory and arithmetic geometry, Advanced Studies in Pure Mathematics, Mathematical Society of Japan, 457-501. [PDF]
  • Greither C, Johnston H. (2012) NON-EXISTENCE AND SPLITTING THEOREMS FOR NORMAL INTEGRAL BASES, ANNALES DE L INSTITUT FOURIER, volume 62, no. 1, pages 417-437, DOI:10.5802/aif.2709. [PDF]
  • Byott NP, Childs LN. (2012) Fixed-point free pairs of homomorphisms and nonabelian Hopf-Galois structure, The New York Journal of Mathematics, volume 18, pages 707-731. [PDF]
  • Saïdi M. (2012) On the p-adic section conjecture, Journal of Pure and Applied Algebra.
  • Saidi M. (2012) The cuspidalisation of section of arithmetic fundamental groups, Advances in Mathematics, volume 230, DOI:10.1016/j.aim.2012.04.002.
  • Saidi M. (2012) On a Theorem of Garuti, Journal of pure and applied algebra, volume 216, pages 1235-1244, DOI:10.1016/j.jpaa.2011.10.001.

2011

  • Einsiedler M, Tseng J. (2011) Badly approximable systems of affine forms, fractals, and Schmidt games, Journal für die reine und angewandte Mathematik (Crelles Journal), volume 2011, no. 660, DOI:10.1515/crelle.2011.078. [PDF]
  • Langer A, Davis C, Zink T. (2011) Overconvergent de Rham-Witt cohomology, Annales Scientifiques de l'Ecole Normale Superieure, volume 2, no. 44, pages 197-262, article no. 1.
  • Bley W, Johnston H. (2011) Computing generators of free modules over orders in group algebras II, MATHEMATICS OF COMPUTATION, volume 80, no. 276, pages 2411-2434, DOI:10.1090/S0025-5718-2011-02488-9. [PDF]
  • Burns D, Johnston H. (2011) A non-abelian Stickelberger theorem, Compositio Mathematica, volume 147, no. 1, pages 35-55, DOI:10.1112/S0010437X10004859.
  • Langer A, Davis C, Zink T. (2011) Overconvergent Wittvectors, Journal fuer die Reine und Angewandte Mathematik, volume published online, pages 1-34, DOI:10.1515/Crelle.2011.141. [PDF]
  • Saidi M, Coates J, Kim M, Pop F, Schneider P. (2011) Non abelian fundamental groups and Iwasawa theory, London Mathematical Society Lecture Notes Series.
  • Langer A. (2011) On the syntomic regulator for products of elliptic curves, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, volume 84, pages 495-513, DOI:10.1112/jlms/jdr021. [PDF]
  • Byott NP. (2011) A Valuation Criterion for Normal Basis Generators of Hopf-Galois Extensions in Characteristic p, Journal de theorie des nombres de bordeaux, volume 23, no. 1, pages 59-70. [PDF]
  • Byott NP, Carter JE, Greither C, Johnston H. (2011) On the restricted Hilbert-Speiser and Leopoldt properties, Illinois Journal of Mathematics, volume 55, no. 2, pages 623-639. [PDF]
  • Davis C, Langer A, Zink T. (2011) Overconvergent de Rham-Witt cohomology, Annales Scientifiques de l'Ecole Normale Superieure, volume 44, no. 2, pages 197-262, DOI:10.24033/asens.2143. [PDF]

2009

  • Tseng J. (2009) Badly approximable affine forms and Schmidt games, Journal of Number Theory, volume 129, no. 12, pages 3020-3025, DOI:10.1016/j.jnt.2009.05.006. [PDF]
  • Tseng J. (2009) Schmidt games and Markov partitions, Nonlinearity, volume 22, no. 3, pages 525-543, DOI:10.1088/0951-7715/22/3/001. [PDF]
  • Di Proietto V. (2009) On p-adic differential equations on semistable varieties. [PDF]
  • Greither C, Johnston H. (2009) On totally real Hilbert-Speiser fields of type C-p, ACTA ARITHMETICA, volume 138, no. 4, pages 329-336, DOI:10.4064/aa138-4-3. [PDF]
  • Greither C, Johnston H. (2009) Capitulation for locally free class groups of orders of group algebras over number fields, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, volume 41, pages 541-548, DOI:10.1112/blms/bdp030. [PDF]
  • Saidi M, Tamagawa A. (2009) On the Anabelian Geometry of Hyperbolic Curves over Finite Fields, RIMS Kokyuroku Bessatsu, no. B12, pages 67-89.
  • Saidi M. (2009) On the anabelian geometry of hyperbolic curves over finite fields, Fukoka University, 26th - 28th Aug 2008.
  • Byott NP, Elder GG. (2009) On the necessity of new ramification breaks, Journal of Number Theory, volume 129, no. 1, pages 84-101, DOI:10.1016/j.jnt.2008.07.011.
  • Saidi M, Tamagawa, A. (2009) A prime-to-p Version of Grothendieck's Anabelian Conjecture for Hyperbolic Curves over Finite Fields of Characteristic p>0, Publications of the Reserach Institute for Mathematical sciences Kyoto University, volume 45, no. 1, pages 135-186. [PDF]

2008

2007

2006

2005

2004

2003

  • Saidi M. (2003) Torsors under finite and flat groups schemes of rank p, with Galois action, DOI:10.1007/s00209-003-0566-3.
  • Mohamed, S.. (2003) On the specialisation homorphism between fundamental groups in positive characteristics, Mathematical Science Research Institute Publication, volume 41, pages 107-118.
  • Mohamed, S.. (2003) Torsors under finite and flat groups schemes of rank p, with Galois action, Mathematische Zeitschrift, volume 245, no. 4, pages 695-710.
  • Saidi M. (2003) On the specialisation homomorphism between fundamental groups of curves in positive characteristics, Galois Groups and Fundamental Groups, Cambridge University Press, 107-118.

2002

2000

  • Byott NP. (2000) Picard invariants of Galois algebras over dual Larson Hopf orders, Proceedings of the London Mathematical Society, volume 80, no. 1, pages 1-30, DOI:10.1112/S0024611500012417.
  • Byott NP. (2000) Galois module structure and Kummer theory for Lubin-Tate formal groups, Algebraic Number Theory and Diophantine Analysis, Graz, 30th Aug - 5th Sep 1998.

Showing 124 publications from Symplectic.